# SDR 2001F00097

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: General aviation
- Aircraft: N819SW
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104059
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 4533307
- Condition: Loose
- Location: Nlg
- Component: Steering Arm, Piper
- Component part number: 4438600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCIDENT HAPPENED DUE TO NOSE GEAR STEERING ARM PN 4438600 ON TOP OF NOSE STRUT HOUSING, BECOMING LOOSE DUE TO ATTACHMENT BOLTS FOR ARM BECOME LOOSE AND SHEARED OFF.  AS A RESULT STEERING WAS MINIMAL AND UNCONTROLLABLE ON LANDING.
